# SDR SWIA200717766

- Difficulty date: January 27, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 22,616 hours, 33,407 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nacelle
- Condition: Contaminated
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

UPON AIRCRAFT POWER DOWN CREW NOTICED SMOKE COMING FROM THE LEFT ENGINE NACELLE.  INSPECTED ENGINE COMPARTMENT AND NOTED EXCESS GLYCOL.  NO OTHER DISCREPANCIES NOTED.
